MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. / (SUBSIDIARY OF TELEFLEX, INCORPORATED) ARROW RADIAL ARTERY CATHETER; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL INC. / (SUBSIDIARY OF TELEFLEX, INCORPORATED) ARROW RADIAL ARTERY CATHETER; WIRE, GUIDE, CATHETER
Model Number AK-04122
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Guidewire was pushed through the catheter and needle; catheter separated and became stuck in pt's artery.Catheter had to be removed with hemostats; found to be frayed.Fda safety report id # (b)(4).
 
Event or Problem Description

Brand Name
ARROW RADIAL ARTERY CATHETER
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC. / (SUBSIDIARY OF TELEFLEX, INCORPORATED)
reading PA 19805
MDR Report Key13549447
Report NumberMW5107535
Device Sequence Number11729599
Product Code DQX
UDI-Device Identifier20801902121572
UDI-Public(01)20801902121572
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberAK-04122
Device Lot Number13F21H0794
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale